# SDR BAQA089604

- Difficulty date: October 6, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,126 hours
- System (JASC): 2700 · Flight Control System
- Part: Lever
- Part number: 365A27353502
- Condition: Damaged
- Location: Roll Crank
- Part time: 7,126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLL CRANK LEVER DAMAGED.  REPLACED WITH SERVICEABLE UNIT 10/15/03.
